# SDR CALA9801823

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK IN NLG RT SIDE PRESSURE PANEL OUT OF FASTENER HOLE AT BS 271, WL 185.  THE EXISTING DOUBLER WAS REMOVED IAW SRM 51-30-2.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, PAGE 6A.  A DOUBLER WAS INSTALLED IAW SRM 51-30-2, 51-10-2 AND MM 51-20-11.
